# SDR SIMA202108065003

- Difficulty date: August 5, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 37,708 hours, 33,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND LH UPPER EMERGENCY LIGHT INOP-C/A-RAR LH UPPER EMERGENCY LIGHT IAW AMM 33-50-10 OPS CHECK GOOD
